# SDR AALA202512229024

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 48,223 hours, 20,425 cycles
- System (JASC): 2561 · Life Jacket
- Part: Pouch
- Part number: 1046522025NG01
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REPORTS LIFE VEST POUCH AT SEAT 25A IS TORN. REPLACED SEAT 25A LIFE VEST POUCH PER AFMM 25-22-00-34.
